MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203350-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.D4: the udi is not known as the part and lot number were not provided.
 
Event or Problem Description
It was reported that the 3.0x28 mm esprit below the knee (btk) bioresorbable vascular scaffold was implanted in (b)(6) 2025 in the right anterior tibial artery with heavy calcification and 100% stenosis.The stent appeared occluded under x ray from (b)(6) 2025.Treatment, if any, was not reported.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.The reported patient effect of occlusion is listed in the esprit btk everolimus eluting resorbable scaffold system instructions for use as a known patient effect of coronary scaffolding procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.D4: model, catalog corrected from unk esprit btk to 1203350-18.D4: lot number was corrected from unknown to 4031461.D4 - primary udi number was corrected from unknown to (b)(4).
 
Event or Problem Description
Subsequent to the previously filed report additional information was received: it was reported that a 3.5x18 mm, 3.5x38 mm, 3.75x18 mm and a 3.75x38 mm esprit below the knee (btk) bioresorbable vascular scaffold were implanted on (b)(6) 2025 in the right anterior tibial artery with heavy calcification and 100% stenosis.The stents appeared occluded under x ray from (b)(6), 2025.Treatment was not performed.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22568936
Report Number2024168-2025-07571
Device Sequence Number18453479
Product Code NXW
UDI-Device Identifier08717648357053
UDI-Public(01)08717648357053(11)240314(17)250313(10)4031461
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Model Number1203350-18
Device Catalogue Number1203350-18
Device Lot Number4031461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale
Patient Weight95 KG
Patient RaceWhite